Swanson, P.J., Burridge, R.R., and Koditschek, D.E.. "Global asymptotic stability of a passive juggling strategy: A possible parts-feeding method.." Mathematical Problems in Engineering 1.3 (1995): 193-224. <http://eudml.org/doc/48616>.
@article{Swanson1995,
author = {Swanson, P.J., Burridge, R.R., Koditschek, D.E.},
journal = {Mathematical Problems in Engineering},
keywords = {factory automation; robotics; chaotic dynamics; parts feeders; vibration; one-degree-of-freedom ball; periodic trajectory},
language = {eng},
number = {3},
pages = {193-224},
publisher = {Hindawi Publishing Corporation, New York},
title = {Global asymptotic stability of a passive juggling strategy: A possible parts-feeding method.},
url = {http://eudml.org/doc/48616},
volume = {1},
year = {1995},
}
TY - JOUR
AU - Swanson, P.J.
AU - Burridge, R.R.
AU - Koditschek, D.E.
TI - Global asymptotic stability of a passive juggling strategy: A possible parts-feeding method.
JO - Mathematical Problems in Engineering
PY - 1995
PB - Hindawi Publishing Corporation, New York
VL - 1
IS - 3
SP - 193
EP - 224
LA - eng
KW - factory automation; robotics; chaotic dynamics; parts feeders; vibration; one-degree-of-freedom ball; periodic trajectory
UR - http://eudml.org/doc/48616
ER -